Multiple fixed point theorems for contractive and Meir-Keeler type mappings defined on partially ordered spaces with a distance
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
19 0
SM ISO690:2012
CHOBAN, Mitrofan; BERINDE, Vasile. Multiple fixed point theorems for contractive and Meir-Keeler type mappings defined on partially ordered spaces with a distance. In: Applied General Topology. 2017, nr. 2(18), pp. 317-330. ISSN 1576-9402.
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Applied General Topology
Numărul 2(18) / 2017 / ISSN 1576-9402

Multiple fixed point theorems for contractive and Meir-Keeler type mappings defined on partially ordered spaces with a distance


DOI: 10.4995/agt.2017.7067
Pag. 317-330

Choban Mitrofan1, Berinde Vasile2
 
1 Moldova Tiraspol State University,
2 Technical University of Cluj
 
Disponibil în IBN: 14 decembrie 2018


Rezumat

We introduce and study a general concept of multiple fixed point for mappings defined on partially ordered distance spaces in the presence of a contraction type condition and appropriate monotonicity properties. This notion and the obtained results complement the corresponding ones from [M. Choban, V. Berinde, A general concept of multiple fixed point for mappings defined on spaces with a distance, Carpathian J. Math. 33 (2017), no. 3, 275–286] and also simplifies some concepts of multiple fixed point considered by various authors in the last decade or so.

Cuvinte-cheie
Contraction condition, H-distance, Multiple fixed point, partial order, Quasi-metric space, Symmetric space,

distance space